Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 19, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Nov 23, 2014, 3:52 AM CST for 19 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Nov 23, 2014, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 3:52 AM CST (09:52 UTC)
- In effect from
- Nov 23, 2014, 11:00 AM CST
- Expired
- Nov 23, 2014, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
All 21 counties
Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.9 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WWUS74 KMAF 230952 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 352 AM CST SUN NOV 23 2014 ...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... ...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS... .STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS IN THE PLAINS THIS AFTERNOON. NMZ027-TXZ074-258-232100- /O.UPG.KMAF.HW.A.0020.141123T1200Z-141124T0300Z/ /O.NEW.KMAF.HW.W.0033.141123T0952Z-141124T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 352 AM CST SUN NOV 23 2014 /252 AM MST SUN NOV 23 2014/ ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...DAMAGING WINDS. * TIMING...TODAY THROUGH THIS EVENING. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS... IF FLYING IN THE VICINITY OF THE GUADALUPE AND DAVIS MOUNTAINS. * WINDS...WEST WINDS 40 TO 65 MPH WITH GUSTS TO 85 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082- 232100- /O.NEW.KMAF.WI.Y.0019.141123T1700Z-141124T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... MARFA...SANDERSON 352 AM CST SUN NOV 23 2014 /252 AM MST SUN NOV 23 2014/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...VERY WINDY CONDITIONS. * TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
090 WWUS74 KMAF 231027 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 427 AM CST SUN NOV 23 2014 ...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... ...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS... .STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS IN THE PLAINS THIS AFTERNOON. NMZ027-TXZ074-258-232230- /O.CON.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 427 AM CST SUN NOV 23 2014 /327 AM MST SUN NOV 23 2014/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...DAMAGING WINDS. * TIMING...TODAY THROUGH THIS EVENING. * WINDS...WEST WINDS 40 TO 65 MPH WITH GUSTS TO 85 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS... IF FLYING IN THE VICINITY OF THE GUADALUPE AND DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082- 232230- /O.CON.KMAF.WI.Y.0019.141123T1700Z-141124T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... MARFA...SANDERSON 427 AM CST SUN NOV 23 2014 /327 AM MST SUN NOV 23 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...VERY WINDY CONDITIONS. * TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
778 WWUS74 KMAF 231946 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 146 PM CST SUN NOV 23 2014 ...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET... ...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS... .STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS IN THE PLAINS THIS AFTERNOON. NMZ027-TXZ074-258-240000- /O.CON.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 146 PM CST SUN NOV 23 2014 /1246 PM MST SUN NOV 23 2014/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...DAMAGING WINDS. * TIMING...THROUGH THIS EVENING. * WINDS...WEST WINDS 40 TO 50 MPH WITH GUSTS TO 65 MPH. * IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS... IF FLYING IN THE VICINITY OF THE GUADALUPE AND DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082- 240000- /O.CON.KMAF.WI.Y.0019.000000T0000Z-141124T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... MARFA...SANDERSON 146 PM CST SUN NOV 23 2014 /1246 PM MST SUN NOV 23 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...VERY WINDY CONDITIONS. * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
522 WWUS74 KMAF 240007 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 607 PM CST SUN NOV 23 2014 NMZ027-TXZ074-258-240115- /O.CAN.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS... GUADALUPE MOUNTAINS NP...PINE SPRINGS 607 PM CST SUN NOV 23 2014 /507 PM MST SUN NOV 23 2014/ ...HIGH WIND WARNING IS CANCELLED... HIGH WINDS ARE NO LONGER EXPECTED IN THE GUADALUPE OR DAVIS MOUNTAINS. THEREFORE, THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082- 240115- /O.EXP.KMAF.WI.Y.0019.000000T0000Z-141124T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON... MARFA...SANDERSON 607 PM CST SUN NOV 23 2014 /507 PM MST SUN NOV 23 2014/ ...WIND ADVISORY HAS EXPIRED... WINDS HAVE BEGUN TO SUBSIDE ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS EVENING. THEREFORE, THE WIND ADVISORY HAS BEE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Nov 22, 10:11 PM CST, 5 hours 41 minutes earlier.
Area forecast discussion, Nov 22, 10:11 PM CST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CST Sat Nov 22 2014
.DISCUSSION...
See 06z aviation discussion below.
&&
.AVIATION...
Generally expect VFR conditions for the next 24 hours. Winds will
be out of the southwest to west overnight and will become elevated
by 12z. Winds will continue to increase in strength throughout
the morning with gusts developing. By 21z, winds will have begun to
shift more towards the northwest and will be nearing 25-30 mph
sustained with higher gusts. After 00z, winds will weaken and turn
more northerly.
&&
.PREV DISCUSSION... /ISSUED 857 PM CST Sat Nov 22 2014/
UPDATE...
Update to add fog to the forecast over portions of the Permian
Basin and western Low Rolling Plains through midnight CST.
DISCUSSION...
Low level moisture has surged westward into the Permian Basin and
western Low Rolling Plains. This increase in moisture over rain
soaked ground has resulted in the formation of fog, some dense,
which continues to expand slowly westward. However, surface winds
will veer to the southwest and west through midnight in these areas
and advect drier air into the region. Therefore, expect fog to
dissipate from west to east with Scurry, Mitchell and Glasscock
counties clearing out midnight, or perhaps 1 am CST at the latest.
Will send an update to add to the forecast for the next few hours.
PREV DISCUSSION... /ISSUED 329 PM CST Sat Nov 22 2014/
DISCUSSION...
A series of equipment failures during this morning's thunderstorm
activity (and the needed 0.20" of rain) set things back some, but
this is what we know now. The cold core of the upper low sits just
about overhead. With the exit of the strong lower latitude system and
merger over the Midwestern States, strong cyclogenesis will occur,
and that will entail strong northwesterly winds across much of the
Permian Basin, the upper trans Pecos, and the southeastern New
Mexican plains Sunday. We've left the high wind watch up for the
Guadalupe and Davis Mountains areas for now. We've also left the
decision to fire up high wind warnings across the plains as well
depending on the strength of the surface pressure gradient. These
winds will subside Sunday night.
After this round of weather...nothing but sunny skies and above
normal temperatures through at least Black Friday. Chances for
precip are about nil and winds will remain out of the west to
northwest. In fact, high temp forecasts for Thanksgiving Day may be
warmer than forecast, if the new incoming data is close to being
correct. A beautiful week, certainly something to be thankful for.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from 5 AM MST Sunday through Sunday evening FOR
THE FOLLOWING ZONES... Guadalupe Mountains of Eddy County.
TX...HIGH WIND WATCH from 6 AM CST /5 AM MST/ Sunday through Sunday
evening FOR THE FOLLOWING ZONES... Davis/Apache Mountains
Area...Guadalupe Mountains.
&&
99
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Nov 22, 9:38 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 938 PM CST SAT NOV 22 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-240345- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 938 PM CST SAT NOV 22 2014 /838 PM MST SAT NOV 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT PATCHY FOG, SOME DENSE, WILL AFFECT PORTIONS OF THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THROUGH MIDNIGHT CST. DRIER AIR ON INCREASING WESTERLY WINDS WILL DISSIPATE THE FOG BY THEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL LOW WILL BRING INCREASING WESTERLY WINDS ACROSS THE AREA SUNDAY. STRONG WINDS WILL BE POSSIBLE IN THE HIGHER ELEVATIONS OF THE DAVIS AND GUADALUPE MOUNTAINS WHERE A HIGH WIND WATCH IS IN EFFECT. WINDY CONDITIONS WILL RESULT IN ELEVATED FIRE DANGER SUNDAY AFTERNOON, ESPECIALLY OVER PORTIONS OF THE GUADALUPE MOUNTAINS, SOUTHEAST NEW MEXICO PLAINS, AND PERHAPS THE UPPER TRANS PECOS. THESE AREAS WILL HAVE MINIMUM AFTERNOON RH/S OF 15 TO 20 PERCENT AND SUSTAINED WIND SPEEDS IN EXCESS OF 20 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:52 AM CST | High Wind Warning | MAF | 14 hr |
Nearby
Wind Advisories in Texas, 2014Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.